A RELATIVE OF HADWIGER'S CONJECTURE

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 325
  • Download : 0
Hadwiger's conjecture asserts that if a simple graph G has no Kt+1 minor, then its vertex set V(G# can be partitioned into t stable sets. This is still open, but we prove under the same hypothesis that V#G) can be partitioned into t sets X-1, ..., X-t, such that for 1 <= i <= t, the subgraph induced on X-i has maximum degree at most a function of t. This is sharp, in that the conclusion becomes false if we ask for a partition into t - 1 sets with the same property.
Publisher
SIAM PUBLICATIONS
Issue Date
2015-12
Language
English
Article Type
Article
Citation

SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388

ISSN
0895-4801
DOI
10.1137/141002177
URI
http://hdl.handle.net/10203/207830
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0